Sign in
Download Opera News App

Health

 

Health Living

 

Disease prevention and treatment

" Don't take AstraZeneca Vaccine "- A warning after a medical student has died because of Vaccine.


After their daughter, a fifth-grade medical student, Rosette Kyarikunda, died suddenly after receiving the Covid19 vaccine from AstraZeneca, a family asked for an answer. Rosset, a student at the University of Busitma in Uganda, used the Covid jab as a necessary condition to resume his studies at the institution.

Varsity spokesman Peace Kalungi said the government ordered all students to get vaccinated against coronavirus before returning to school. On August 17, the day after returning to school, Rosette received her first injection of AstraZeneca. After the injection, she began to experience mild headaches and general weakness. On Wednesday, August 25, Rosette's condition deteriorated and she was treated at the Mbale District Reference Hospital, which is also the training hospital of the University of Busitma.

Rosette was referred to Kiruddu Hospital for a CT scan on Sunday, August 29. She fell into a coma upon arrival. The fifth-year student was admitted to the intensive care unit, and the doctor told the university administration that she was suffering from multiple organ failure. The doctor advised them to perform dialysis on Rosette, but because of her low serum albumin level, she did not complete it. They gave her albumin and put her on dialysis. Albumin is a protein produced in the liver.

Lower albumin levels are more often associated with chronic diseases that affect the liver, but can also be a sign of kidney disease, malnutrition, inflammation, infection, thyroid disease, and gastrointestinal problems. Dialysis is a procedure that removes waste and excess fluid from the blood when the kidneys stop working properly. Despite doing everything possible to save her life, Rosette still did not recover and lost the battle after being admitted to Kiruddu Hospital two days later.

Before her death, the deceased complained on social media about feeling unwell after receiving the AstraZeneca Covid19 vaccine. On August 17, the day after returning to school, Rosette received the first blow from AstraZeneca. After receiving the injection, she began to feel a slight headache and general weakness. "This corona vaccine definitely wants to take my life. I have never experienced this kind of headache and chest pain in these years on Earth. God have mercy," Rossett complained. After the post was published, he never updated any other content because his condition rapidly deteriorated and he died. Due to rare but dangerous side effects (such as blood clots), many countries (mainly in Europe) have suspended or restricted the use of the AstraZeneca vaccine.

Information from the World Health Organization (WHO) indicates that the Covid19 vaccine can cause mild short-term side effects. Rare adverse events have been reported after vaccination against coronavirus worldwide.

Source:https://sonkonews.com/this-vaccine-wants-to-kill-me-last-post-by-medical-student-who-died-after-taking-astrazeneca-covid-19-vaccine/

Content created and supplied by: Breaking-Report (via Opera News )

AstraZeneca Covid Covid19 Peace Kalungi Rosette Kyarikunda

COMMENTS

Load app to read more comments